# SDR DALA2019031001548

- Difficulty date: March 10, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,135 hours, 62,071 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON SKIN APROX STA 916 BELOW CUT OUT THROUGH ACCESS PANEL 630 1 A AT VERT. EST. SKIN APROX STA 916 BELOW CUT OUT THROUGH ACCESS PANEL 6301 A AT VERT. EST. WAS REPAIRED PER SRM 55-05 FIG.3. (LP0977861)
